Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

   
 
 

 

Correction to: ``Regular differentials and equidimensional scheme-maps''


Author: Pramathanath Sastry
Journal: J. Algebraic Geom. 14 (2005), 593-599
DOI: https://doi.org/10.1090/S1056-3911-05-00406-6
Published electronically: April 21, 2005
MathSciNet review: 2147357
Full-text PDF

Abstract | References | Additional Information

Abstract: We correct a sign error in the principal result of our paper (1992).


References [Enhancements On Off] (What's this?)

  • [C] B. Conrad.
    Grothendieck Duality and Base Change.
    Lecture Notes in Mathematics, volume 1750.
    Springer-Verlag, Berlin-Heidelberg-New York.
  • [C1] B. Conrad.
    Clarifications and corrections to Grothendieck duality and base change,
    preprint at <www-math.mit.edu/~dejong>.
  • [EGAIII] A. Grothendieck and J. Dieudonné
    Éléments de Géométrie Algébrique III,
    Publ. Math. I.H.E.S. 11 (1961).
  • [LS] Joseph Lipman and Pramathanath Sastry, Regular differential and equidimensional scheme-maps, J. Algebraic Geom. 1 (1992), no. 1, 101–130. MR 1129841


Additional Information

Pramathanath Sastry
Affiliation: Department of Mathematics, University of Toronto at Mississauga, 3359 Mississauga Road, Mississauga, Ontario, L5L 1C6, Canada
Address at time of publication: Department of Mathematics, University of Toronto, 100 St. George Street, Toronto M5S 3G3 Canada
Email: pramath@math.toronto.edu

DOI: https://doi.org/10.1090/S1056-3911-05-00406-6
Received by editor(s): November 19, 2002
Published electronically: April 21, 2005

American Mathematical Society